# SDR UPS05844682

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER BELLY PANELS (4EA) DELAMINATED ON PREVIOUS REPAIR.  LT WING TO BODY LOWER FILLET PANEL DELAMINATED. D303878 LT WING TO BODY FAIRING FILLET PANEL DELAMINATED D303879 LT WING TO BODY FAIRING FILLET PANEL DELAMINATED.
